¿-Admissibility of observation and control operators

BH Haak, C le Merdy

Research output: Contribution to journalArticleScientificpeer-review

14 Citations (Scopus)
Original languageUndefined/Unknown
Pages (from-to)1153-1167
Number of pages15
JournalHouston Journal of Mathematics
Issue number4
Publication statusPublished - 2005


  • academic journal papers
  • ZX CWTS JFIS < 1.00

Cite this

Haak, BH., & le Merdy, C. (2005). ¿-Admissibility of observation and control operators. Houston Journal of Mathematics, 31(4), 1153-1167.